MAUDE Adverse Event Report: COOK INC OPEN-END URETERAL CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC OPEN-END URETERAL CATHETER; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 020015
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an eyelash was observed inside the sterile package of a ureteral catheter prior to opening the pouch.This packaging anomaly was detected prior to use; therefore, no patient contact.
 
Additional Manufacturer Narrative
Investigation/evaluation: the investigation performed for this complaint report included a review of complaint history, the device history record, and specifications.A visual inspection of the returned device was also conducted during the investigation.One open package rpn 020015, label lot number 8373504 was received.Visual examination confirms a hair in the sealed package.The device history record was reviewed and noted there were no related non-conformances during the manufacturing process.A review of complaint history revealed this is the only reported complaint associated to complaint lot number 8373504.Based on the evidence presented by the sample, the cause of this complaint is likely manufacturing related.Additional measures have been initiated to address this failure mode.Monitoring will continue to be performed for similar complaints.Appropriate personnel have been notified of this event.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
OPEN-END URETERAL CATHETER
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7371771
Report Number1820334-2018-00705
Device Sequence Number13470273
Product Code DQO
UDI-Device Identifier00827002142749
UDI-Public(01)00827002142749(17)201114(10)8373504
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number020015
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer04/25/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1